Zeqing Liu, Haiping Wang
Some results on a nonunique fixed point
The paper is published: Rostocker Mathematisches Kolloquium, Rostock. Math. Kolloq. 55, 15-21 (2001)
54H25 Fixed-point and coincidence theorems, See also {47H10,
Abstract: In the present paper, we obtain some nonunique fixed point
theorems of single valued and multivalued maps in metric and
generalized metric spaces, one of which generalizes the
corresponding results of [1] and [2].

Keywords: Nonunique fixed point, T-orbitally continuous, T-orbitally complete, orbitally upper - semicontinuous